ON A NEW SYSTEM OF NONLINEAR REGULARIZED NONCONVEX VARIATIONAL INEQUALITIES IN HILBERTSPACES

Authors

  • P. Junlouchai Department of Mathematics, Faculty of Science, Norseman University, 65000, Thailand
  • S. Plubtieng Department of Mathematics, Faculty of Science, Norseman University, 65000, Thailand
  • - Salahuddin Department of Mathematics, Jazan University, Jazan, Saudi Arabia

Abstract

The aim of this work is to suggest a new system of nonlinear regularized nonconvex variational inequalities in a real Hilbert space and established an equivalence relation between this system and fixed point problems. By using the equivalence relation we construct a new perturbed projection iterative algorithms with mixed errors for finding a solution set of system of nonlinear regularized nonconvex variational inequalities and discussed the
convergence of the sequences generated by an iterative algorithm.

Downloads

Published

2016-12-23

How to Cite

Junlouchai, P., Plubtieng, S., & Salahuddin, .-. (2016). ON A NEW SYSTEM OF NONLINEAR REGULARIZED NONCONVEX VARIATIONAL INEQUALITIES IN HILBERTSPACES. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 7(1), 103-115. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/427

Issue

Section

Research Article